MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE TRIAL LEAD WIDE SPACED; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE TRIAL LEAD WIDE SPACED; SCS LEAD
Model Number 3066
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 4 of 4.Reference mfr report#1627487-2018-05827, reference mfr report#1627487-2018-05840, reference mfr report#1627487-2018-05842.It was reported that the patient experienced muscle stimulation after the supraorbital trial leads were implanted.Reportedly, patient went to surgery to re-position the leads and is experiencing only muscle stimulation from the leads post-operatively.Patient had a failed trial.Initial reporter information (patient) is unknown at this time.

Brand Name
QUATTRODE TRIAL LEAD WIDE SPACED
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7652873
Report Number1627487-2018-05845
Device Sequence Number16583048
Product Code GZB
UDI-Device Identifier05414734406017
UDI-Public05414734406017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Model Number3066
Device Lot Number6289689
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;